# SDR CALA2013110892754

- Difficulty date: November 7, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N514UA
- Make and model: Boeing 757222
- Aircraft serial: 24839
- Aircraft time: 75,015 hours, 28,042 cycles
- Engine: Pwa PW2037
- System (JASC): 5240 · Service Doors
- Part: Light
- Condition: Inoperative
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4R WILL NOT ARM.  DOOR ARMED OK, ARM LIGHT RELAMPED & KNEE KNOCKER POP OUT WAS STICKING.  ADJUSTED KNEE KNOCKER. DOOR ARMS NORMALLY.
